Cough

Home > Groups > Cough

Support group for people who have Cough, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • I am female age 74, I have been on propafenone for...

    I am female age 74, I have been on propafenone for 10 years, I have cough for most of this time. May be I should ask my cardio for some other med.

    Post created 7 hours 52 min ago

  • I have developed a cough hours after taking it.

    I have developed a cough hours after taking it.

    Post created 6 days 18 hours ago

  • I started taking Fosamax 6 months ago. I did notic...

    I started taking Fosamax 6 months ago. I did notice more mucus after taking the Fosamax but it wasn't enough to cause discomfort, just annoying.

    About three weeks ago I started coughing uncontrollably. Thinking it was a chest cold I suffered for almost 2 weeks until the cough caused my airway to close and I couldn't breathe for several seconds. Frightened, I made a same day Appointment with my doctor, but saw PA. I was prescribed cough medication which has helped but the cough but the mucus continues so the cough is still present; worse in the morning after laying down - propped up, not lying flat as suggested by doctor.
    Now I'm experiencing a cough and a lot of mucus which closes my airway and I can't breathe for several seconds, about 6-10 times each day. It's frightening when I'm gasping for breath but my airway is blocked. After several seconds, struggle to clear the mucus, pressing on my throat and stomach, the mucus slowly comes up. I'm frightened and wondering if this is a side effect from Fosamax, along with pain under my right rib, joint aches, itchy skin, weight gain, bloating, heartburn and low energy to name a few symptoms currently experiencing. Doctors PA is also treating me with medication for acid reflux thinking that's the cause. I've had acid reflux in the past so my experience tells me this is not the underlying problem. I have had bouts of acid reflux but it really isn't bad; Never keeping me from breathing. Confused and scared!

    Post created 1 week 1 day ago

  • I am a 65 year old female. I've been taking Eliqui...

    I am a 65 year old female. I've been taking Eliquis for A-Fib since January. I had a real bad cold with a cough the second half of June. I started getting a cough like I was having an allergic reaction to something! I thought since I live near farmers and crops it might be that. So its has taken me a while to isolated the coughing to the Eliquis!

    Post created 1 week 2 days ago

  • Help me

    Help me

    Post created 1 week 3 days ago

  • I've had a dry persistent cough for a year after b...

    I've had a dry persistent cough for a year after being prescribed citalopram, i would be grateful for any advice.

    Post created 2 weeks 10 hours ago

  • My wife has been taking xarelto for about 4 months...

    My wife has been taking xarelto for about 4 months and about a month ago started coughing. She has been to several doctors and taken various meds. But has not improved. I did research about this drug and saw where coughing is a side effect. She also has had a two or three URI episodes that her primary care Dr. said was probably related to xarelto. She is still taking this drug sice her Dr. has not decided that it is causing her coughing. She had a cat scan o her chest today. We would appreciate you feedback!!!

    Post created 3 weeks 4 hours ago

  • Are there any scientific studies that I can share ...

    Are there any scientific studies that I can share with my doctor about hydrochlorothiazide and coughing? I recently started taking it with some other medications. Through the process of elimination I suspect the hyfrochlorothiazide is causing the coughing, but my doctor does not agree because she has not experienced this with her patients over the years and says she can't find evidence based research of it causing coughing in the literature. Information regarding scientific studies rather than anecdotal information will be very helpful.

    Post created 1 month 1 day ago

  • I used to take Lisinopril (5mg) for hypertension. ...

    I used to take Lisinopril (5mg) for hypertension. Then I started coughing. My doctor changed it to Losartan Potassium (25mg). I am still coughing. Any cough medication does not help. My throat is now very sore. I don't know what to do.

    Post created 1 month 2 days ago

  • I am taking Letrozole and have had a dry throat a...

    I am taking Letrozole and have had a dry throat and cough since Ifirst started taking it has anybody else had the same feelfree tomessage mebackif you have

    Post created 1 month 2 days ago